# SDR 05FDEA01604

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,753 hours, 28,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 53FX130111
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5330-87786, FUSELAGE -PLATING -GOUGE IN MAIN CARGO DOOR CUTOUT REINFORCEMENT DOUBLER AND TRIPLER.  COMPLIED WITH EA 7-5330-87786 - FUSELAGE PLATING GOUGED IN MAIN CARGO DOOR CUTOUT REINFORCEMENT DOUBLER & TRIPLER (MINOR REPAIR).
